# SDR ANCF200000002

- Difficulty date: November 9, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N421AV
- Make and model: Boeing 767
- Aircraft serial: 25421
- Aircraft time: 30,358 hours, 7,175 cycles
- Engine: Pwa PW4056
- Engine time: 27,017 hours, 7,377 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part serial: 831113
- Condition: Malfunctioned
- Location: Lt Engine Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, LT ENGINE BLEED OFF DISPLAYED AND ENGINE BLEED AIR VALVE OFF LIGHT ILLUMINATED, WITH SWITCH ON.  DUCT PRESS WAS ZERO PSI, NACELLE ANTI-ICE OPERATION NOT CHECKED.  DURING GROUND CHECK FAIL HPSOV AND EICAS MESSAGE.  IAW AMM 36-11-07 PAGE 401, THE CONTROLLER HPSOV AND HPSOV WERE REPLACED AND LT ENGINE WAS RUN, TEST ON GROUND WAS SATISFACTORY IAW AMM 71-00-00, THE AIRCRAFT WAS RETURNED TO SERVICE.
